Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Laplace operators on the cone of Radon measures
Kondratiev Y, Lytvynov E, Vershik A (2015)
Journal of Functional Analysis 269(9): 2947-2976.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2915219
Ecological and genetic effects of introduced species on their native competitors
Wittmann M, Hutzenthaler M, Gabriel W, Metzler D (2013)
Theoretical Population Biology 84: 25-35.
PUB | DOI | WoS | PubMed | Europe PMC
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795496
Elliptic and parabolic equations for measures
Bogachev VI, Krylov NV, Röckner M (2009)
Russian Mathematical Surveys 64(6): 973-1078.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616433
A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
Bogachev V, Röckner M (2000)
Theory of Probability & Its Applications 45(3): 363-378.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="diffusion process"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung